# SDR FDEA201304180805

- Difficulty date: April 18, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 67,846 hours, 15,676 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: ARC0293511
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LOWER CAP AT 541JB CUT OUT ACCESS FOUND SURFACE CORROSION AT XW326.  REMOVED AND REPLACED  WITH NEW CAP AS PER SRM 51-33-01 REVISION 52.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 116.
